# SDR TSAA20230606086

- Difficulty date: June 6, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 51,243 hours, 57,789 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA 1464/255 SKIN GOUGE AT RH WING I/B FORE FLAP LOWER SURFACE WBL 99.  REMOVED SURFACE FINISH OF GOUGE AREA AT RH WING I/B FORE FLAP LOWER SURFACE WBL 99.  FILLED THE DAMAGE WITH FILM ADHESIVE.  MADE REPAIR DOUBLER.  INSTALLED REPAIR PARTS AND CURED THE BOND.  CLEANED AND SEAL I.A.W. B737-300 SRM 57-53-02 REPAIR 2 & SRM 51-70-10 REPAIR 2 (R130).
